MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE PT; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE PT; BEDSIDE MONITOR
Model Number BSM-1733
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bedside monitor was not taking full nibp readings.The nibp was only pumping to 30-35 mmhg and no error messages were displayed.Today, however, the device is able to take proper readings without any issues.Currently, the device is functioning properly.He was wondering what may have caused the issue.Since they are unable to duplicate the problem, we cannot determine the root cause.Tech support (ts) advised him that it is possible there was a faulty hose or cuff, or that the connections were not secured properly at the time.At this time, he is unable to duplicate the issue.No patient harm was reported.Investigation conclusion: based on the available information, the customer was unable to duplicate the issue, and the device is functioning as expected.No further investigation will be performed.
 
Event or Problem Description
The biomedical engineer (bme) reported that the bedside monitor was not taking full nibp readings.The nibp was only pumping to 30-35 mmhg and no error messages were displayed.Today, however, the device is able to take proper readings without any issues.Currently, the device is functioning properly.He was wondering what may have caused the issue.Since they are unable to duplicate the problem, we cannot determine the root cause.Tech support (ts) advised him that it is possible there was a faulty hose or cuff, or that the connections were not secured properly at the time.At this time, he is unable to duplicate the issue.No patient harm was reported.

Brand Name
LIFE SCOPE PT
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24423640
Report Number8030229-2026-06228
Device Sequence Number5928710
Product Code MHX
UDI-Device Identifier04931921111833
UDI-Public(01)04931921111833
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K220976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-1733
Device Catalogue NumberBSM-1733A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown